Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest remedies for bladder infection in a person with fibromyalgia

Answered by
Dr.
Dr. Lekshmi Rita Venugopal

General & Family Physician

Practicing since :2012

Answered : 2738 Questions

default
Posted on Wed, 22 Mar 2017 in Medicines and Side Effects
Question: My cousin has edema of her legs following a bladder infection. She has a slightly elevated white blood count, but she aches all over. She has no appetite. Probably no fever.
History of Rheumatoid Arthritis and Fibromyalgia. Takes medication for Low Thyroid.

Should I take her to the ER or have her follow up with her doctor on Monday?
doctor
Answered by Dr. Lekshmi Rita Venugopal 1 hour later
Brief Answer:
Advice to go to the emergency room

Detailed Answer:
Hello,
Thank you for asking your question at healthcare magic

Onset of edema following a bladder infection definitely need medical attention as soon as possible, as the symptoms may be due to the spread of infection to kidney (pyelonephritis)

I'd recommend that your cousin need to be taken to the emergency room for further management.

Hope I was able to answer your question
Please feel free to address any more concerns
Regards,
Dr.Lekshmi

Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Medical Topics

Recent questions on  Rheumatoid arthritis

doctor1 MD

I have a very itchy back for the past year or so and it is getting worse. It is on the right side of my back just below my shoulder. I have rheumatoid arthritis and take Remicade & methotrexate also high blood pressure and take atenolol 50 mgs and candersarten. Please help with any answers.

doctor1 MD

Hello Doctor, Myself Rajesh and I am posting this query on behalf of my mother in-law who is 62yrs of age suffering from rheumatoid arthritis over 12 years. She is continuing medicines since then. Recently (about 2 months) she is experiencing with stomach upset (burning and gastric) and leads to frequent bowel movement (3 to 4 times a day). This has caused loosing weight and restriction with intake of food (non spicy and oil). The medicine consumed Lefno 20mg (10mg x 1 - 0 - 1) HCQS 200mg Zempred 4mg (currently this has been asked to stop by the Rheumatology doctor) Supracal ( calcium ) Nuril 5mg (for blood pressure) RISOFOS 35mg (Weekly 1 tab) If she stops taking Lefno then she does have Diarrhoea and the same get arrested. Also the Nexpro 10mg reduces the burning and gastric sensation in stomach. How to control the Diarrhoea when having lefno and recover the weight loss due to high Diarrhoea Kindly advice Best regards, Rajesh

doctor1 MD

I have rheumatoid arthritis for past 12 years after the delivery of my child. I am on western medicines pednisilone, mtx and was also on ayurved treatment. My ra factor is been on increase from 130 to 250. I have deformities on fingures and feet over the period. Can u suggest and advise. Regards chitra .

doctor1 MD

Hello Sir, My mother is suffering from Cardiomegaly . Her case history is, she has chronic rheumatoid arthritis and she is taking leflunomide , methatroxate and some steroids. Now, in the recent X-ray , it is found that she has cardiomegaly(mild). How dangerous is it and what is the treatment and life expectancy and what care should be taken for this. I am in Australia and planning to call her over here, can I? Thanks Heaps! Kind Regards, Bhaumik

doctor1 MD

My Mother is 67 years old. For past few months, she has been suffering from black patches and itching in her lower right leg. She consulted an ayurvedic specialist and took up prescribed medicines. The diagnosis was impurities in blood and the...

doctor1 MD

If I have rheumatoid arthritis , what is safest medication that also helps osteoporosis? How can I reduce swelling in feet and hands? I'm taking high-dose fish oil for RA symptoms. It seems to have reduced pain but not swelling. Thank you. YYYY@YYYY

doctor1 MD

The joints in my hands have become very painful. Only my left thumb swells (I'm right handed) and does not have full movement. this has been going on for abt 3 weeks. Now the joints in my toes and feet are starting to get the same type of pain.